Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 28, 2014, 03:57:12 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 636394
  • Total Topics: 48296
  • Online Today: 165
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 122
Total: 127

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: impact on liver  (Read 1667 times)

0 Members and 1 Guest are viewing this topic.

Offline ANGEL265

  • Member
  • Posts: 35
impact on liver
« on: June 23, 2008, 10:40:41 AM »
Dear All,

Iam on effervinz and duovir. My cd4 is 750. However my SGOT(ALT) is 110 and SGPT(AST) is 150. My trigylicide is also high at 240 and chlostral is 228. Kindly advise my wih regard to my liver enzymes as wha should i do including change of medicines and which medicines has least impac on liver. awaiting your suggestions.

Offline aztecan

  • Member
  • Posts: 5,394
  • 29 years positive, 57 years a pain in the butt
Re: impact on liver
« Reply #1 on: June 23, 2008, 04:33:28 PM »
Hey Angel,

First, here is a link regarding hepatoxicity and the HIV meds:

http://www.aidsmeds.com/articles/Hepatotoxicity_7546.shtml

Your levels are high. Have you talked to your doctor about this? Is he/she concerned?

I would definitely set up a doctor's appointment and have a heart to heart with your doc if you haven't already.

I have NASH (non-alcoholic steato hepatitis) caused by the meds. There is nothing I can do about it, but I do monitor it and there is some hope on the horizon.

Oh, by the way, I know Stocrin, but have never heard of duovir. Do you know what other names that med goes by?

The meds have a way of messing with us, so I would not let this just lay there. I would get on the horn to the doc.

HUGS,

Mark
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline OutOfDarkness

  • Member
  • Posts: 90
Re: impact on liver
« Reply #2 on: June 26, 2008, 07:28:23 PM »
hi Angel,

I was diagnosed with a fatty liver and slightly elevated liver function tests before I started any hiv meds.  I had a biopsy just to make sure that was all that was going on before starting meds.  I take sustiva and truvada and not only did my liver function return to normal after being on the meds, my counts have been really good. 

I agree with Mark and talking to your doctor is a good thing.  Let us know how it goes!
2000 - seroconverted
2005 - cd4 350, VL 113,000
3/06 - started sustiva/truvada
3/08 - cd4 1,300 VL >50(undet.)

Offline lydgate

  • Member
  • Posts: 1,022
  • Virgin, can't drive
Re: impact on liver
« Reply #3 on: June 27, 2008, 02:28:16 AM »
Duovir = Combivir =AZT + 3TC = zidovudine + lamivudine.

Sustiva = Stocrin = efavirenz.
Her finely-touched spirit had still its fine issues, though they were not widely visible. Her full nature, like that river of which Cyrus broke the strength, spent itself in channels which had no great name on the earth. But the effect of her being on those around her was incalculably diffusive: for the growing good of the world is partly dependent on unhistoric acts; and that things are not so ill with you and me as they might have been, is half owing to the number who lived faithfully a hidden life, and rest in unvisited tombs.

George Eliot, Middlemarch, final paragraph

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.